ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX

Dasgupta S, Spieß M (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372(2): 803-827.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
;
Abstract / Bemerkung
We present a conjectural formula for the principal minors and the characteristic polynomial of Gross's regulator matrix associated to a totally odd character of a totally real field. The formula is given in terms of the Eisenstein cocycle, which was defined and studied earlier by the authors and collaborators. For the determinant of the regulator matrix, our conjecture follows from recent work of Kakde, Ventullo, and the first author. For the diagonal entries, our conjecture overlaps with the conjectural formula presented in our prior work. The intermediate cases are new and provide a refinement of the Gross-Stark conjecture.
Erscheinungsjahr
Zeitschriftentitel
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Band
372
Ausgabe
2
Seite(n)
803-827
ISSN
eISSN
PUB-ID

Zitieren

Dasgupta S, Spieß M. ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 2019;372(2):803-827.
Dasgupta, S., & Spieß, M. (2019). ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 372(2), 803-827. doi:10.1090/tran/7393
Dasgupta, S., and Spieß, M. (2019). ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372, 803-827.
Dasgupta, S., & Spieß, M., 2019. ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 372(2), p 803-827.
S. Dasgupta and M. Spieß, “ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX”, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 372, 2019, pp. 803-827.
Dasgupta, S., Spieß, M.: ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 372, 803-827 (2019).
Dasgupta, Samit, and Spieß, Michael. “ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX”. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372.2 (2019): 803-827.